# SDR DALA2025053004159

- Difficulty date: May 24, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 27,276 hours, 21,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0984161) WHILE WORKING WORK CARD 5300-01163-11 IT WAS NOTICED THAT MTC WAS NOT ABLE TO MAINTAIN 2D ON THE IB LOWER FASTENER HOLES ON THE STIFFENERS (2EA) AT RBL 24.75 & RBL 45.50 COMMON TO BS 927 FLOOR BEAM. ACCOMPLISH VA 95423 REV D IN CONJUNCTION WITH WORK CARD 5300-01163-11. THIS VA AUTHORIZES BOEING IDR 737-25-1915-YH516-0015RA TO BE USED TO CORRECT HOLE LOCATIONS.
